Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 48, Number 5 (2018), 1511-1535.
Continuous-trace $k$-graph $C^*$-algebras
A characterization is given for directed graphs that yield graph $C^*$-algebras with continuous trace. This is established for row-finite graphs with no sources first using a groupoid approach, and extended to the general case via the Drinen-Tomforde desingularization. A characterization of continuous-trace AF $C^*$-algebras is obtained. Partial results are given to characterize higher-rank graphs that yield $C^*$-algebras with continuous trace.
Rocky Mountain J. Math., Volume 48, Number 5 (2018), 1511-1535.
First available in Project Euclid: 19 October 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Crytser, Danny. Continuous-trace $k$-graph $C^*$-algebras. Rocky Mountain J. Math. 48 (2018), no. 5, 1511--1535. doi:10.1216/RMJ-2018-48-5-1511. https://projecteuclid.org/euclid.rmjm/1539936034